# SDR O2GA2016101784201

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N842UP
- Make and model: Beech B300
- Aircraft serial: FL989
- Aircraft time: 1,393 hours, 1,194 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg Indicator
- Part time: 1,393 hours, 1,194 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER LOWERING THE LANDING GEAR,  NOTICED RIGHT MAIN GEAR DID NOT SHOW A DOWN AND LOCKED INDICATION. TEST OF GEAR INDICATORS RESULTED IN RIGHT MAIN GEAR BULB BURNED OUT. TOWER FLY-BY CONFIRMED ALL THREE GEARS WERE DOWN. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR INDICATOR LIGHT BULB AND OPS OK. AIRCRAFT WAS RETURNED TO SERVICE.
